Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: WESTMED COMFORT SOFT PLUS NEONATAL CANNULA; NASAL CANNULA
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
WESTMED COMFORT SOFT PLUS NEONATAL CANNULA; NASAL CANNULA
Catalog Number
0167
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
09/06/2018
Type of Reportable Event
Malfunction
Event or Problem Description
When removing the pt's ng tube and tape, the nasal cannula tubing was noted to be brittle.The tubing broke into two pieces, about 6 inches from the nasal prongs.
New Search
Submit an Adverse Event Report
Brand Name
COMFORT SOFT PLUS NEONATAL CANNULA
Common Device Name
NASAL CANNULA
Manufacturer
(Section D)
WESTMED
tucson AZ 8506
MDR Report Key
7872531
Report Number
MW5079770
Device Sequence Number
174166
Product Code
CAT
UDI-Device Identifier
00709078002748
UDI-Public
(01)00709078002748
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/11/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
0167
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
3 MO
Patient Weight
4